Volume 24, Number 4
Previous Issue Next Issue

Sang Dong Kim & Byeong Chun Shin

J. Comp. Math., 24 (2006), pp. 451-462.

Preview Full PDF 209 1882 Abstract

Wen-sheng Zhang & Guan-quan Zhang

J. Comp. Math., 24 (2006), pp. 463-474.

Preview Full PDF 223 1900 Abstract

A. Moudaf P-E. Maingé

J. Comp. Math., 24 (2006), pp. 475-480.

Preview Full PDF 247 1923 Abstract

Zheng-su Wan, Ben-yu Guo & Zhong-qing Wang

J. Comp. Math., 24 (2006), pp. 481-500.

Preview Full PDF 221 1860 Abstract

Zhang-jin Huang, Jian-song Deng, Yu-yu Feng & Fa-lai Chen

J. Comp. Math., 24 (2006), pp. 501-514.

Preview Full PDF 222 1909 Abstract

Qian-jin Zhao & Jie-qing Tan

J. Comp. Math., 24 (2006), pp. 515-526.

Preview Full PDF 216 1967 Abstract

Jian-lin Jiang & Bo Chen

J. Comp. Math., 24 (2006), pp. 527-538.

Preview Full PDF 222 1918 Abstract

Zhong-zhi Bai, Jun-feng Yin & Yang-feng Su

J. Comp. Math., 24 (2006), pp. 539-552.

Preview Full PDF 242 1970 Abstract

Xing-hua Wang & He-yu Wang

J. Comp. Math., 24 (2006), pp. 553-560.

Preview Full PDF 226 1951 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard